MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SETS NRFIT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7605-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: year and month of event has been provided; day is unknown.One used device was returned for investigation.The devices were visually inspected.There were no anomalies noted upon visual inspection.During functional testing, a leak was observed at the tube luer junction.The complaint of leakage can be confirmed due to the failure mode observed of leakage at luer tube bond.The probable cause is due to insufficient solvent coverage application during assembly.The device history file was reviewed.There were no discrepancies noted relevant to the indicated failure mode.
 
Event or Problem Description
It was reported that there was liquid leakage from the connection part between the tube and the connector during priming.There was no patient involvement.

Brand Name
CADD EXTENSION SETS NRFIT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24259099
Report Number3012307300-2026-00886
Device Sequence Number15853031
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113(17)270304(10)6102003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7605-24
Device Lot Number6102003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown